# SDR HCMA0000200

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2810 · Fuel Storage
- Part: Sight Glass
- Part number: 574071
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SIGHT GLASS WAS INSTALLED AND IMMEDIATELY CRACKED.  NOTE:  CORRECT TORQUE WAS APPLIED.  PLASTIC DEFECTIVE.  (X)
